Mycophenolic Acid Tablets Recalled for Potential Labeling Error
Aidapak Services is recalling Mycophenolic Acid tablets that may be mislabeled as Methazolamide. The error could lead to patients taking the wrong medication.
The agency’s classification
FDA (Drugs): Class II
Class II is a situation in which use of or exposure to a violative product may cause temporary or medically reversible adverse health consequences, or where the probability of serious adverse health consequences is remote.
This is the agency’s own classification, taken from its notice. The severity score below is our assessment, not the agency’s. How recall classes work
What this means for you
Our assessment, not the agency’s: severity 3/5 (High).
Real risk of harm even if no illness or injury has been reported yet. Stop using the product and follow the agency's guidance.
Our severity reasoning: The recall involves a labeling error for prescription drugs, which is a risk-of-harm product where injury has not yet been reported, fitting the High severity criteria.
Plain-English summary
Aidapak Services, LLC is recalling Mycophenolic Acid DR, Tablet, 180 mg, NDC 00078038566. The recall is due to a labeling error where the product may have been mislabeled as Methazolamide, Tablet, 50 mg, NDC 00781107101. The affected product has the pedigree AD37069_1 and an expiration date of 5/13/2014.
The repacked drugs were distributed in Arizona, California, Oregon, and Washington. This labeling mixup poses a risk because patients or healthcare providers might administer Methazolamide instead of Mycophenolic Acid, or vice versa, leading to incorrect treatment.
Consumers and healthcare providers should check their inventory for Mycophenolic Acid DR, Tablet, 180 mg with the specified pedigree and expiration date. If found, the product should be returned to the distributor or disposed of according to local regulations. Patients should consult their healthcare provider if they have taken the wrong medication.
The recalled product
- Product
- MYCOPHENOLIC ACID DR, Tablet, 180 mg, Rx only, Distributed by: AidaPak Service, LLC, NDC 00078038566.
- Manufacturer
- Aidapak Services, LLC
- Category
- Drug — Prescription Medication
- Hazard
- Affected units
- 120
Is your product affected?
Check your packaging against the codes below. If any of them match, the product is part of this recall.
Lot numbers (4)
- MYCOPHENOLIC ACID DR
- Tablet
- 180 mg has the following codes: Pedigree: AD37069_1
- EXP: 5/13/2014.
Distribution
Part of a larger recall action
This product is one of 265 recalled by Aidapak Services, LLC under a single FDA (Drugs) recall action. The agency files each product separately, so the size of the action is not visible from this page alone.
See all 265 products in this recall →Related recalls
Same manufacturer · Aidapak Services, LLC
See all →- ModerateAidapak Recalls Sennosides Tablets Due to Potential Labeling Errors
FDA (Drugs) · 2014-01-29
- ModerateLevothyroxine Sodium Tablets Recalled for Potential Labeling Mixup
FDA (Drugs) · 2014-01-29
- ModerateAidapak Recalls Mislabeled Pantoprazole Sodium DR Tablets
FDA (Drugs) · 2014-01-29
- ModerateAidapak Recalls Nifedipine ER Tablets Due to Potential Label Mixup
FDA (Drugs) · 2014-01-29
- ModerateSimvastatin Tablets Recalled for Potential Labeling Error
FDA (Drugs) · 2014-01-29
Same hazard · mis labeling
See all →- SevereWhite Vein Advanced Alkaloids Chewable Tablets Recall for Excess Active Ingredient
FDA (Food) · 2026-10-14
- HighJ K Patisserie Chocolate Chip Cookies Recalled for Undeclared Soy
FDA (Food) · 2026-10-14
- HighFreshPoint Recalls Cranberry Chicken Salad Wedges for Undeclared Egg Allergen
FDA (Food) · 2026-10-14
- HighJ K Patisserie & Bakery LLC Recalls Croissants for Undeclared Egg
FDA (Food) · 2026-10-14
- LowMindray ePM Series Patient Monitor Manuals Recalled for Alarm Clarification
FDA (Devices) · 2026-10-14
Similar recalls
- ModerateMisoprostol Tablets Recalled for Potential Labeling Error
FDA (Drugs) · 2014-01-22
- ModerateFDA Recalls Fexofenadine Tablets Due to Potential Labeling Error
FDA (Drugs) · 2014-01-22
- SevereFDA Recalls Misoprostol Tablets Due to Potential Labeling Mixup
FDA (Drugs) · 2014-01-22
- ModerateAidapak Recalls Mislabeled HydrALAZINE HCl Tablets
FDA (Drugs) · 2014-01-22
- ModerateAidapak Recalls Irbesartan Tablets Due to Potential Labeling Mixup
FDA (Drugs) · 2014-01-22
- HighAidapak Recalls Mirtazapine Tablets Due to Potential Labeling Mixup
FDA (Drugs) · 2014-01-22